Aa
A
A
A
Close
Addiction: Social Community
2.75k Members
Avatar universal

help with symptom

I was taking vicaden (5/500) for 2 months...  I have NO idea how many I went through in the two months but I know it was a lot!  I am on Paxil and my doc gave me some Trazodone and Xanax.  However, I feel light headed when I stand up and dizzy all the time.  I've felt this way since I quit taking Vicoden (same day I started taking Traz and Xanax).

My question is..  do you guys think these are withdrawal symptoms or side affect from the new meds I was prescibed?

My doc was pretty ticked at me and she didn't even know about the Vicoden I was getting from my pain management doctor.  Which is pretty funny since she kept calling in the vicaden when I called... except for that last time.  As it is... I could still get some from my pain management doctor because I haven't called him in at least a month..  I have no intention of doing so!  I also don't think my reg doctor know he was prescibing as well (can a doc call the pharmacy and get info about what another doc has prescibed?  Seems like that would be a problem with privacy laws)
4 Responses
260012 tn?1199892117
The light headness sounds like side effects of the xanax and trazadone, are you traking them togethe? And yes your MD has the right to call the pharmacy and ask how many vicodin you are getting a month and who is prescribing them.  HIPAA laws (privacy laws) do not apply to your treating MD's...sorry.  Read all the other post to find out what w/d symptoms are, believe me, you'll know when you are going through w/d!
Nurse
Avatar universal
Interesting about the pharmacy..   I wonder if switching pharmacies would make a difference.  Not that I'm TRYING to pull one over on the doctor but it's just annoying that information like that can just be doled out.

I take the Xanax .25mg (half tablet) 2-3 hours before I take the Trazodone .25 mg (half tablet) just before going to bed.
Avatar universal
Nowadays, with all the DEA crackdowns, all the pharmacies are linked. If you go to one for a script and to another for one, they all know adn they are binded by law to inform all doctors involved.

I would talk further, and I will, but it is nite nite time for me.

Hope to see you around. I will be her in the AM

Nite all!
Avatar universal
Thanks, I'm better this morning...  Biggest thing is the continual headache.
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
3060903 tn?1398565123
Other
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.